Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Itchy scalp, dryness in scalp, thinning. What can help?

i am only 19 and i have very itchy scalp and my hair has gone very dry i think it is from using too many gel and other hair products on my hair.
i have also noticed that my hair is turning very thin and weak i was wondering if you could help me letting me know what i could use to help restore my hair how it was before and if there are any other products like oils that i can use to style my hair and same time not damage it
thank you
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response

thanks for writing to us.

Hair fall in your age group is not so common.

Most common cause in this age group for hair fall is dandruff.You need to apply a good antifungal shampoo like ketoconazole .Use it twice weekly.

Do not use any styling gels.They will further cause damage to your hairs.Start taking multivitamin tablets contaning biotin for 2 to 3 months.

You can use a hair serum (like dove).it is rich in will help you in styling your hair and will nourish your hairs.

Hope this can solve your problem.Take care.
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor